Show simple item record

dc.contributor.authorPashaev, Oktay
dc.date.accessioned2017-05-15T11:35:38Z
dc.date.available2017-05-15T11:35:38Z
dc.date.issued2012-08
dc.identifier.citationPashaev, O. (2012). Envelope soliton resonances and broer-kaup-type non-madelung fluids. Theoretical and Mathematical Physics, 172(2), 1147-1159. doi:10.1007/s11232-012-0103-9en_US
dc.identifier.issn0040-5779
dc.identifier.urihttp://dx.doi.org/10.1007/s11232-012-0103-9
dc.identifier.urihttp://hdl.handle.net/11147/5508
dc.description.abstractWe derive an extended nonlinear dispersion for envelope soliton equations and also find generalized equations of the nonlinear Schrödinger (NLS) type associated with this dispersion. We show that space dilatations imply hyperbolic rotation of the pair of dual equations, the NLS and resonant NLS (RNLS) equations. For the RNLS equation, in addition to the Madelung fluid representation, we find an alternative non-Madelung fluid system in the form of a Broer-Kaup system. Using the bilinear form for the RNLS equation, we construct the soliton resonances for the Broer-Kaup system and find the corresponding integrals of motion and existence conditions for the soliton resonance and also a geometric interpretation in terms of a pseudo-Riemannian surface of constant curvature. This approach can be extended to construct a resonance version and the corresponding Broer-Kaup-type representation for any envelope soliton equation. As an example, we derive a new modified Broer-Kaup system from the modified NLS equation.en_US
dc.description.sponsorshipTUBITAK (Project TBAG/110T679); Izmir Institute of Technologyen_US
dc.language.isoengen_US
dc.publisherSpringeren_US
dc.relationinfo:eu-repo/grantAgreement/TUBITAK/TBAG/110T679en_US
dc.relation.isversionof10.1007/s11232-012-0103-9en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectBroer-Kaup systemen_US
dc.subjectMadelung fluiden_US
dc.subjectEnvelope solitonen_US
dc.subjectSoliton resonanceen_US
dc.subjectResonant NLSen_US
dc.titleEnvelope soliton resonances and broer-kaup-type non-madelung fluidsen_US
dc.typearticleen_US
dc.contributor.authorIDTR57865en_US
dc.contributor.iztechauthorPashaev, Oktay
dc.relation.journalTheoretical and Mathematical Physicsen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume172en_US
dc.identifier.issue2en_US
dc.identifier.startpage1147en_US
dc.identifier.endpage1159en_US
dc.identifier.wosWOS:000309232700011
dc.identifier.scopusSCOPUS:2-s2.0-84866839722
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record